International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 3 | Views: 57 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 10 Issue 11, November 2021

On Certain Transformations of Poly-Basic Bilateral Hypergeometric Series

Dr. Brijesh Pratap Singh [2]

Abstract: In this paper, we have established certain transformations of basic hypergeometric series with more than one base. Some of these lead to the relationship between product of two q-series. These results, in turn, lead to very interesting transformations of bi-basic and poly-basic q-series. A few of the results which are representative of the many results obtained are presented in this article.

Keywords: Bi-basic, Poly-basic, q-series, Hypergeometric series function, Transformation, Bilateral hypergeometric series

Edition: Volume 10 Issue 11, November 2021,

Pages: 103 - 105

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait